How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My sister took Dicynone 500,MG for 3 days in row for

Customer Question

My sister took Dicynone 500,MG for 3 days in row for menorhagia now she had cold feet and she was passing out she went to hospital having heavy head insomniac heart burn uneasiness
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Hemfer for low iron
JA: Anything else in your medical history you think the doctor should know?
Customer: No nothing else
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

Dicynone can cause Headache, Rash, Diarrhoea, Feeling or being sick, Fever, An extreme allergic reaction (anaphylaxis).

her low iron levels could be causing her passing out and uneasiness symptoms

her diet can cause heart burn issues.

she needs to be on an iron supplement and eat more iron rich foods.

what did the doctors at the hospital recommend for her.